# SDR HALA2016021600045

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 17,738 hours, 2,721 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Fm
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FM 1 FAULT.  DOWN POWERED ACFT.  FM 1 BITE TEST OK.  OK FOR SERVICE.
